# SDR UPS08851753

- Difficulty date: February 25, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 100 L34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK AT FWD CARGO PIT STA 100 LONG 34L.  FRAME REPAIRED AT STA 100 AND L34L IAW EO DC8-5320-6176-6 AND SRM 51-1-8.
